Multiplicity of solutions to a nonlinear boundary value problem of concave-convex type

  1. Sabina De Lis, J.C. 1
  2. Segura De León, S. 2
  1. 1 Universidad de La Laguna
    info

    Universidad de La Laguna

    San Cristobal de La Laguna, España

    ROR https://ror.org/01r9z8p25

  2. 2 Universitat de València
    info

    Universitat de València

    Valencia, España

    ROR https://ror.org/043nxc105

Journal:
Nonlinear Analysis, Theory, Methods and Applications

ISSN: 0362-546X

Year of publication: 2015

Volume: 113

Pages: 283-297

Type: Article

DOI: 10.1016/J.NA.2014.09.029 SCOPUS: 2-s2.0-84911914475 GOOGLE SCHOLAR
Data source: Scopus